Forum > Topic Details


What are the potential risks of long-term Tazzle use?

What are the potential risks of long-term Tazzle use?

by Jonis Costtale (Posts: 0) » about 20 days ago

Long-term use of Tazzle (Tadalafil) can carry certain risks and potential side effects, as with any medication. Some of the possible risks associated with prolonged Tazzle use include: Cardiovascular Effects: Tazzle can lower blood pressure, which may lead to dizziness, fainting, or even heart problems, especially in individuals with pre-existing cardiovascular conditions. Vision Changes: Some people may experience changes in vision, including blurred vision, difficulty distinguishing between blue and green colors, or sudden loss of vision. These effects are rare but require immediate medical attention if experienced. Hearing Loss: There have been reports of sudden hearing loss associated with Tazzle use. Again, while rare, if you experience any changes in hearing, it's essential to seek medical attention promptly. Priapism: Priapism is a prolonged and painful erection that can occur with Tazzle use. While uncommon, it requires immediate medical attention to prevent long-term damage to the penis. Drug Interactions: Tazzle can interact with other medications, particularly those containing nitrates, leading to a dangerous drop in blood pressure. It's crucial to inform your healthcare provider of all medications you're taking to avoid potential interactions. Dependency and Tolerance: There's a risk of developing dependency or tolerance to Tazzle over time, where higher doses are needed to achieve the same effect. This can lead to misuse or abuse of the medication. Psychological Dependence: Long-term use of Tazzle may also lead to psychological dependence, where a person feels they cannot achieve or maintain an erection without the medication, potentially impacting their mental well-being. It's important to use Tazzle only as prescribed by a healthcare professional and to discuss any concerns or potential risks with them. They can provide personalized guidance based on your medical history and individual circumstances.

(0) Answer(s)